Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Temporarily relieves sinus congestion and pressure. Active Ingredients: Phenylephrine HCl 10mg. Sold as a box of 5...

Buy Now From Amazon

Product Review

Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Temporarily relieves sinus congestion and pressure. Active Ingredients: Phenylephrine HCl 10mg. Sold as a box of 50 individually tamper-evident packets. Perfect for standalone first aid or as a refill for a kit.

  • Compare to the active ingredients in Sudafed PE
  • Coated, easy-to-swallow tablets.
  • 50 single-tablet packets come in a perforated dispenser box for easy access.
  • Relieves sinus pressure and congestion.
  • Non-drowsy formula.

Similar Products

PhysiciansCare Cold and Cough Congestion Medication, 50 Doses of Two Tablets, Non DrowsyPhysiciansCare by First Aid Only Multi-Symptom Allergy Relief Tablets, 50 CountPhysiciansCare Antacid Heartburn Medication (Compare to Tums), 50 Doses of Two Tablets, 420 mgPhysiciansCare by First Aid Only Ibuprofen Pain Reliever Medication (Compare to Advil), 200mg, 50 Packets of Two TabletsPhysiciansCare by First Aid Only Extra-Strength Non-Aspirin Tablets, 50 CountPhysiciansCare by First Aid Only Aspirin Tablets, 50 CountPhysiciansCare by First Aid Only Extra Strength Pain Reliever (Compare to Excedrin), 50 CountAleve Individual Sealed 1 Caplet in a Packet (Box of 48 Packets)PhysiciansCare Ibuprofen, 125 Doses of 2 Tablets, 200 mg